RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 183, Number 2  


Some problems in approximation theory for a class of functions of finite smoothness
S. N. Kudryavtsev
3
The Plemelj–Privalov theorem for generalized Hölder classes
E. G. Guseinov
21
Natural mappings of relative Wall groups
Yu. V. Muranov
38
Categories of bistochastic measures, and representations of some infinite-dimensional groups
Yu. A. Neretin
52
On conditions for the existence of a classical solution of the modified Stefan problem (the Gibbs–Thomson law)
E. V. Radkevich
77
On the existence of a countable set of solutions in a problem of polaron theory
P. E. Zhidkov
102
The normal image of a complete relatively minimal surface
V. N. Kokarev
112
Strictly hypoelliptic operators with constant coefficients
G. G. Kazaryan
121
Singular toric Fano varieties
A. A. Borisov, L. A. Borisov
134
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019